# SDR 2008UALA02892

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 33,288 hours, 4,037 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 582233
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL RIGHT SEAT EEL LIGHTS INOP, 'D' ZONE.  REPLACED BATTERY PACK ABOVE DOOR 3R.
